Asymptotic behavior of area‐minimizing currents in hyperbolic space

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)229-242
Number of pages14
JournalCommunications on Pure and Applied Mathematics
Volume42
Issue number3
DOIs
StatePublished - 1989

Fingerprint

Hyperbolic Space
Asymptotic Behavior

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Asymptotic behavior of area‐minimizing currents in hyperbolic space. / Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 42, No. 3, 1989, p. 229-242.

Research output: Contribution to journalArticle

@article{220962311f67451487a649e6ff40cba6,
title = "Asymptotic behavior of area‐minimizing currents in hyperbolic space",
author = "Fang-Hua Lin",
year = "1989",
doi = "10.1002/cpa.3160420302",
language = "English (US)",
volume = "42",
pages = "229--242",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Asymptotic behavior of area‐minimizing currents in hyperbolic space

AU - Lin, Fang-Hua

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84990623925&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990623925&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160420302

DO - 10.1002/cpa.3160420302

M3 - Article

VL - 42

SP - 229

EP - 242

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -